MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR FLOTRAC; COMPUTER, DIAGNOSTIC, PRE-PROGRAMMED, SINGLE-FUNCTION

EDWARDS LIFESCIENCES DR FLOTRAC; COMPUTER, DIAGNOSTIC, PRE-PROGRAMMED, SINGLE-FUNCTION
Model Number MHD65
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Device was discarded.Without return of the unit it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.Further evaluation regarding related quality issues is under investigation.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that while a nurse was repositioning a patient it was noticed that the flotrac arterial tubing came apart at the connection below the transducer.No harm to patient.It was caught immediately.It was reported that the defective sample was discarded by clinician.Per the customer, the connection that came apart was a non bonded connection.
 
Additional Manufacturer Narrative
Although image was provided for this complaint reported as flotrac system - broken, separated after image evaluation performed the defect could not be confirmed.Reviews of the device history record, lot history and manufacturing mitigations revealed no indication that a manufacturing non-conformance contributed to the reported complaint.As such, based on available information, a definite root cause is unable to be determined at this time.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
Udi related data quality updates only.The following are additional product codes for this device: drs transducer, blood-pressure, extravascular.Dqe catheter, oximeter, fiberoptic.The following is corrected data, as the original identification information sent did not match the data submitted to the global unique device identification database (gudid): d1 brand name: flotrac.D2a common device name: computer, diagnostic, pre-programmed, single-function.D2b device product code: dxg.

Brand Name
FLOTRAC
Common Device Name
COMPUTER, DIAGNOSTIC, PRE-PROGRAMMED, SINGLE-FUNCTION
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key17985734
Report Number2015691-2023-16984
Device Sequence Number7420013
Product Code DXG
UDI-Device Identifier00690103194593
UDI-Public(01)00690103194593(17)240807(11)220808(10)64545511
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K043065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/07/2024
Device Model NumberMHD65
Device Lot Number64545511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer12/13/2023
07/10/2024
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date12/14/2023
07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown